# SDR SWIA2018073144915

- Difficulty date: July 8, 2018
- Submitted: July 31, 2018
- Operation: Air carrier
- Aircraft: N935SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7725
- Aircraft time: 37,681 hours, 32,822 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R3200441
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME FS333 CRACKED LOCATED BETWEEN STR 0 AND STR 1L. (C-CHECK) RO: 07/29/2018. REMOVED AND INSTALLED NEW REPLACEMENT FRAME, P/N: 601R32004-41 AT LT FS 333.00 FRAME FROM STR 0 TO APPROXIMATELY STR 3 IAW SRM. COMPLIED WITH THE PRESSURIZATION OF THE AIRCRAFT IAW AMM. NO LEAKS NOTED.
